logo

  As an Amazon Associate I earn from qualifying purchases.

Welcome Guest! To enable all features please Login.
Registrations are CLOSED. Please see this topic for more information.

Notification

Icon
Error

2 Pages<12
Options
Go to last post Go to first unread
Offline Vivre  
#16 Posted : Saturday, May 23, 2020 1:31:46 AM(UTC)
Rank: Member

Joined: 10/15/2009(UTC)
Posts: 184
Woman
Location: Europe
Originally Posted by: Sarah W Go to Quoted Post
Hey thanks for the update Vivre. I am intrigued if it thickens the skin as i have very thin skin everywhere die to years on and off of of prednisone and apart from Retin A which my surgeon suggested, nothing has helped. Did you bruise much?


This time, I bruised close to the eye/temple area, and at the top of my nose. This one worried me a little. I guess both places bruised because he injected close to a vein. 4 days after, everything is gone and I am very happy to have that "glow"....

I don't know if it will thicken the skin, though theorically, it should as it is supposed to reactivate collagen production, etc. but it takes some weeks.
In terms of technique, I read some doctors spread it by pushing hard over the face, but he did not do that. I have fair/thin skin but not due to prior treatments.

Edited by user Monday, May 25, 2020 8:23:47 PM(UTC)  | Reason: Not specified

Users browsing this topic
Guest
Previous Topic Next Topic
2 Pages<12
You cannot post new topics in this forum.
You cannot reply to topics in this forum.
You cannot delete your posts in this forum.
You cannot edit your posts in this forum.
You cannot create polls in this forum.
You cannot vote in polls in this forum.